# SDR UALA2010092703573

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 59,065 hours, 21,923 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 974
- Condition: Malfunctioned
- Location: E/E Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING STATUS MESSAGE ACCOMPANIED W-HOT ODOR.  NR1 E&E COOLING FAN MAKING EXCESSIVE NOISE DURING OPERATION.  REPLACED COOLING FAN. ALSO CHANGED COOLING FILTER.
